# SDR AT0000074

- Difficulty date: February 3, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N803AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47261
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Pan
- Condition: Corroded
- Location: Bs 370 - 427
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND C1 CARGO DOOR CUTOUT PAN HAD SEVERAL AREAS OF CORROSION.  REMOVED AND REPLACED CARGO DOOR PAN, FABRICATED AND INSTALLED PAN SPLICES IAW DC9 SRM 53-05 FIGURE 44, 51-30-2, 51-30-5, 51-10-4.
